Sep 7, 2007
I don't have HIV or AIDS but I do have extreme weakness, pain in legs & feet, nausea. I have had these symptoms for 6 days and have been eating a lot of potassium in those six days. Should I be worried? How long does it take to recover from potassium deficiency? I did go to the hospital about 3 months ago because I was feeling ill and blood tests showed low potassium. I didn't get a follow-up blood test because my symptoms disappeared a few days after they gave me potassium pills.
| Response from Dr. Conway
These types of symptoms are noo-specific and can be caused by many, many things other than HIV. This being said, if you have been potentially exposed to HIV in the recent weeks, you should consider HIV testing with perhaps additional PCR testing if the anitbody result is negative.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.